Thunderstorm Wind, Shelby
- When
- July 13, 4:35 PM CST
- Where
- Shelby County, Center
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.783, -94.183
Several large trees down across Highway 7.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 13, 2:40 PM CST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 340 PM CDT SUN JUL 13 2003 BAND OF STORMS MOVING SWD THROUGH THE UPPER NRLY FLOW AS BIG UPPER HIGH STILL SITS ACROSS THE FOUR CORNERS REGION OF THE U.S. THIS HIGH DOES NOT WANT TO GO ANYWHERE FOR AT LEAST 60HRS. MODELS SHOW ANOTHER DISTURBANCE COMING THROUGH THE FLOW. WILL HAVE HIGHEST POPS OVER E TX WHERE DISTURBANCE SHOWS UP THE BEST. HOWEVER...WILL LEAVE LOW POPS IN AREAWIDE. SRN AREAS COULD GET A LITTLE FEEDER BAND MOISTURE SHOWERS FROM T.S. CLAUDETTE MON/TUE AS SHE MOVES WWD ACROSS THE GULF WITH DAYTIME HEATING. FURTHER OUT IN THE EXTENDED THE UPPER HIGH BEGINS TO MOVE EWD OUT TO THE CENTRAL PLAINS BY 120HRS. THIS PUTS THE CWFA IN ERLY FLOW IN THE UPPER LEVEL BY FRI. TEMPERATURES REMAIN HOT AND STEAMY THROUGH THE PERIOD WITH LITTLE RELIEF EXCEPT WHERE SHOWERS OCCUR. .PRELIMINARY POINT TEMPS/POPS... SHV 75 94 75 95 / 20 20 10 20 MLU 73 93 73 94 / 20 20 10 20 TXK 76 93 75 97 / 20 30 10 10 TYR 76 95 75 97 / 20 30 10 10 LFK 73 95 73 95 / 30 20 20 20 .SHV...NONE. 20
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN JUL 13 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A BOUNDARY ACROSS THE NORTHEAST SECTIONS OF THE REGION THIS AFTERNOON IN CONJUNCTION WITH AN UNSTABLE AND VERY WARM AIRMASS COULD IGNITE SOME ISOLATED SEVERE THUNDERSTORM ACTIVITY THOUGH THIS EVENING. DAMAGING WIND GUSTS AND SOME LARGE HAIL ARE POSSIBLE IN ANY SEVERE STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO SEVERE WEATHER EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT ANTICIPATED THROUGH TONIGHT. 20
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several large trees down across Highway 7.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365671.